# SDR AALA201609289011

- Difficulty date: September 20, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO DOOR CUTOUT, DOUBLER BETWEEN FR24 AND FR25.  REPLACED DOUBLER PER SRM 51-41-02 AND SRM 51-43-04.
